International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 6, Part B

Generalızatıon of mappıngs ın fuzzy topologıcal spaces


Author(s): Arun Kumar Gali

Abstract: In this paper, we introduce fuzzy generalized regular-open and fuzzy generalized regular-closed maps in fuzzy topological spaces and obtain certain characterization of the generalized regular-closed and generalized regular open maps.

Pages: 125-128 | Views: 148 | Downloads: 5

Download Full Article: Click Here
How to cite this article:
Arun Kumar Gali. Generalızatıon of mappıngs ın fuzzy topologıcal spaces. Int J Stat Appl Math 2020;5(6):125-128.
Call for book chapter
International Journal of Statistics and Applied Mathematics